# SDR SIMA20130803002

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,082 hours, 20,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  GALLEY OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-50-09, OPS CHECKED GOOD IAW 33-50-00.
